[deleted account] ( no moms have responded yet )
I need help. My Granddaughter who just turned 13 is medicated with Adderall and she is loosing weight. She is 5' 1" and only weighs 84 pounds! She is fed very nutritious meals and snacks but she can't seem to eat more than a little bit of even her favorite dishes. If she tries to force herself to eat everything on her plate she ends up getting sick. they try to give her protien shakes before bed but she can only get down 4 oz. or so. Her doctor is very concerned because even though her labs come back normal ranges they are out of things to try and if she can't get 5 lbs by December he is thinking all they can do is steriods which will intensify all her other problems, ADHD, Anxiety, Bi Polor and OCD. She is hating being so thin and can't get to do the sport she wants to do at school because she dosen't have enough fat supply to safely participate. Any ideas Moms or Grandmas??